×

zbMATH — the first resource for mathematics

Conjugated and symmetric polynomial equations. II: Discrete-time systems. (English) Zbl 0556.93044
[For part I, see ibid. 19, 121-130 (1982; Zbl 0527.93046).] - This paper investigates the properties of conjugated and symmetric polynomial equations which occur in the synthesis of discrete quadratically optimal controllers.

MSC:
93C55 Discrete-time control/observation systems
12E12 Equations in general fields
13F15 Commutative rings defined by factorization properties (e.g., atomic, factorial, half-factorial)
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Z. Vostrý: New algorithm for polynomial spectral factorization with quadratic convergence I. Kybernetika 11 (1975), 6, 415-422. · Zbl 0333.65023 · dml.cz · eudml:28886
[2] J. Ježek: Symmetric polynomial equations. I: Continuous-time systems. Kybernetika 19 (1982), 2, 121-130.
[3] V. Kučera: Discrete Linear Control - The Polynomial Equation Approach. Academia, Prague 1979.
[4] J. Ježek: New algorithm for minimal solution of linear polynomial equations. Kybernetika 18 (1982), 6, 505-516.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.